ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
🤩 UNIQUE ON AMAZON: This nootropic brain supplement can provide you with calm focus and energy, helping you think clearer and get more done. This is the only formula that combines (1) L-Theanine modulated natural caffeine (providing all the benefits of caffeine without the side-effects), (2) high strength choline (reducing headaches) and (3) a mixture of B-vitamins and iron (for an energy boost).
🧠 WHAT TO EXPECT: You will feel an improvement in your concentration as you begin to feel calm. Your energy levels will start to rise and you’ll begin to realise that you are noticeably more focused. You will naturally maintain a sense of calm focus and energy at optimal levels for up to 6 hours.
🌿 VEGAN & ALLERGEN-FREE. MADE IN THE UK: These supplements contain 100% plant-powered ingredients, including: significant amounts of B-vitamins and minerals, L-Theanine and natural caffeine from matcha green tea and guarana with a generous portion of choline.
⏰ WORKS WITHIN AN HOUR: The fast acting, easily absorbed capsules provide a tangible effect for up to 6 hours, as well as providing long-term cognitive benefits when taken every day through regular nutrient delivery to the brain. It’s no wonder they are loved by doctors, nutritionists, psychologists, students, working professionals and Olympic athletes.
💊 #1 BRAIN FOOD SUPPLEMENT SPECIALIST: As the UK’s first and leading brain supplement specialist, we exclusively use the best quality, naturally-sourced, scientifically proven ingredients. Our formulas have been audited by British nutritional scientists and are Trading Standards approved with full FDA and UK Department of Health compliance.
🤩 UNIQUE ON AMAZON: This nootropic brain supplement is the only formula specifically designed to boost focus, energy, motivation and memory, to help clear brain fog, even when feeling tired. Furthermore, it’s the only supplement featured in The Times, Forbes and Nutraceutical Business Review with endorsements from doctors, psychologists and Olympians.
🧠 WHAT TO EXPECT: You will feel an improvement in concentration as you enter a more motivated mind-set. Your energy levels will start to rise and you’ll begin to realise that you are noticeably more focused. You will naturally maintain a strong sense of focus, motivation and energy at optimal levels for up to 8 hours.
🌿 VEGAN & ALLERGEN-FREE. MADE IN THE UK: This strong formula contains 100% plant-powered ingredients for higher levels of concentration. Ingredients include generous amounts of ginkgo biloba, guarana, choline, tyrosine & 11 vitamins and minerals (inc. magnesium) to provide a focus, energy and motivation boost when you most need it.
⏰ WORKS WITHIN AN HOUR: The fast acting, easily absorbed capsules provide a tangible effect for up to 8 hours, as well as providing long-term cognitive benefits when taken every day through regular nutrient delivery to the brain. It’s no wonder they are loved by doctors, nutritionists, psychologists, students, working professionals and Olympic athletes.
💊 #1 BRAIN FOOD SUPPLEMENT SPECIALIST: As the UK’s first and leading brain supplement specialist, we exclusively use the best quality, naturally-sourced, scientifically proven ingredients. Our formulas have been audited by British nutritional scientists and are Trading Standards approved with full FDA and UK Department of Health compliance.
🤩 UNIQUE ON AMAZON: A world’s first, this formula combines (1) a brain supplement nootropic, (2) a probiotic (live culture) and (3) a multivitamin into one capsule, providing a focus and energy boost with positive mood, memory and brain health support, helping to reduce stress and relieve “ADHD-like symptoms”.
🧠 WHAT TO EXPECT: You will feel an improvement in your concentration and general wellbeing as you enter a more positive mind-set, feeling less anxious and tense. Your energy levels will start to rise and you’ll begin to realise that you are noticeably more focused. You will naturally maintain a sense of stress-free focus, positive mood and energy at optimal levels for up to 8 hours.
🌿 VEGAN & ALLERGEN-FREE. MADE IN THE UK: This stress-relieving formula contains 100% plant-powered ingredients including, generous amounts of ginkgo biloba, panax ginseng, matcha green tea, theanine, guarana, choline, curcumin, a single strain probiotic (L. Acidophilus), Acetyl-L-Carnitine & 18 vitamins and minerals (inc. magnesium).
⏰ WORKS WITHIN AN HOUR: The fast acting, easily absorbed capsules provide a tangible effect for up to 8 hours, as well as providing long-term cognitive benefits when taken every day through regular nutrient delivery to the brain. It’s no wonder they are loved by doctors, nutritionists, psychologists, students, working professionals and Olympic athletes.
💊 #1 BRAIN FOOD SUPPLEMENT SPECIALIST: As the UK’s first and leading brain supplement specialist, we exclusively use the best quality, naturally-sourced, scientifically proven ingredients. Our formulas have been audited by British nutritional scientists and are Trading Standards approved with full FDA and UK Department of Health compliance.
HIGH-DOSAGE: One dose, one capsule, of Jarrow Formulas colostrum contains 400mg of colostrum, including 120mg of immunoglobulins, which you can supply to your body daily
GOOD BIOAVAILABILITY: Jarrow Formulas Colostrum is characterised by good bioavailability and is suitable for a vegetarian lifestyle
HIGH QUALITY: Jarrow Formulas colostrum capsules are tested in independent laboratories for quality and purity
WITHOUT UNWANTED ADDITIVES: The colostrum complex from Jarrow Formulas is gluten-free and produced without genetic engineering
ORIGINAL PRODUCT: The recommended intake differs from the US recommended intake due to German and European guidelines. Please consult a doctor or alternative practitioner for an individual intake recommendation
POWERFUL & FAST ACTING – Butt acne treatment cream specially formulated with 2% Salicylic Acid to treat butt and thighs acne by exfoliating the skin and eliminating dark spots within days
INNOVATIVE FORMULA – Treats new and existing acne, pimples, blackheads, ingrown hairs, zits, razor bumps and other blemishes. May also be used on the back, elbows and shoulders
NATURAL INGREDIENTS – Buttocks and thighs acne clearing lotion that moisturizes and repairs the damaged skin, while prepping your skin for an acne free complexion
SMOOTHER SKIN – Reactivates and renews the skin cells by restoring a healthy balance of oil and moisture for a clean smooth acne free skin
MADE IN THE USA – Our butt acne treatment cream active ingredient is registered as safe and effective treatment for acne
HIGH-DOSAGE: One dose, one capsule, of Jarrow Formulas colostrum contains 400mg of colostrum, including 120mg of immunoglobulins, which you can supply to your body daily
GOOD BIOAVAILABILITY: Jarrow Formulas Colostrum is characterised by good bioavailability and is suitable for a vegetarian lifestyle
HIGH QUALITY: Jarrow Formulas colostrum capsules are tested in independent laboratories for quality and purity
WITHOUT UNWANTED ADDITIVES: The colostrum complex from Jarrow Formulas is gluten-free and produced without genetic engineering
ORIGINAL PRODUCT: The recommended intake differs from the US recommended intake due to German and European guidelines. Please consult a doctor or alternative practitioner for an individual intake recommendation
Immune & Gastrointestinal Health – USDA-certified Colostrum Prime Life contains high concentrations of natural immunoglobulins, which are proteins that support immune and gastrointestinal health. The formula includes a minimum of 30% immunoglobulins.
Free From Antibiotics & Added Hormones – Colostrum is collected within 16 hours of calving from American pasture-fed cows that have been raised without the use of growth hormone (rBGH), antibiotics, or pesticides in their feed.
Retention of Biological Activity – Colostrum low-temperature processing ensures that immunoglobulin fractions are not denatured. To further minimize the denaturation of immunoglobulins, the formula is delivered in delayed release capsules.
Convenient Veggie Caps – Take one capsule once or twice per day between meals or as directed by your qualified healthcare professional.
Superior Nutrition & Formulation – The goal of Jarrow Formulas is to promote optimal health with high-quality, effective, affordable, and superior formulation of dietary supplements. Our customers can be assured of purity, value, and potency.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
🤩 UNIQUE ON AMAZON: This nootropic brain supplement is the only formula specifically designed to boost focus, energy, motivation and memory, to help clear brain fog, even when feeling tired. It’s the only supplement featured in The Times, Forbes and Nutraceutical Business Review with endorsements from doctors, psychologists and Olympians.
🧠 WHAT TO EXPECT: You will feel an improvement in concentration as you enter a more motivated mind-set. Your energy levels will start to rise and you’ll begin to realise that you are noticeably more focused. You will naturally maintain a strong sense of focus, motivation and energy at optimal levels for up to 8 hours.
🌿 VEGAN & ALLERGEN-FREE. MADE IN THE UK: This strong formula contains 100% plant-powered ingredients for higher levels of concentration. Ingredients include generous amounts of ginkgo biloba, guarana, choline, tyrosine & 11 vitamins and minerals (inc. magnesium) to provide a focus, energy and motivation boost when you most need it.
⏰ WORKS WITHIN AN HOUR: The fast acting, easily absorbed capsules provide a tangible effect for up to 8 hours, as well as providing long-term cognitive benefits when taken every day through regular nutrient delivery to the brain. It’s no wonder they are loved by doctors, nutritionists, psychologists, students, working professionals and Olympic athletes.
💊 #1 BRAIN FOOD SUPPLEMENT SPECIALIST: As the UK’s first and leading brain supplement specialist, we exclusively use the best quality, naturally-sourced, scientifically proven ingredients. Our formulas have been audited by British nutritional scientists and are Trading Standards approved with full FDA and UK Department of Health compliance.
🤩 UNIQUE ON AMAZON: This nootropic brain supplement can provide you with calm focus and energy, helping you think clearer and get more done. This is the only formula that combines (1) L-Theanine modulated natural caffeine (providing all the benefits of caffeine without the side-effects), (2) high strength choline (reducing headaches) and (3) a mixture of B-vitamins and iron (for an energy boost).
🧠 WHAT TO EXPECT: You will feel an improvement in your concentration as you begin to feel calm. Your energy levels will start to rise and you’ll begin to realise that you are noticeably more focused. You will naturally maintain a sense of calm focus and energy at optimal levels for up to 6 hours.
🌿 VEGAN & ALLERGEN-FREE. MADE IN THE UK: These supplements contain 100% plant-powered ingredients, including: significant amounts of B-vitamins and minerals, L-Theanine and natural caffeine from matcha green tea and guarana with a generous portion of choline.
⏰ WORKS WITHIN AN HOUR: The fast acting, easily absorbed capsules provide a tangible effect for up to 6 hours, as well as providing long-term cognitive benefits when taken every day through regular nutrient delivery to the brain. It’s no wonder they are loved by doctors, nutritionists, psychologists, students, working professionals and Olympic athletes.
💊 #1 BRAIN FOOD SUPPLEMENT SPECIALIST: As the UK’s first and leading brain supplement specialist, we exclusively use the best quality, naturally-sourced, scientifically proven ingredients. Our formulas have been audited by British nutritional scientists and are Trading Standards approved with full FDA and UK Department of Health compliance.
🤩 UNIQUE ON AMAZON: A world’s first, this formula combines (1) a brain supplement nootropic, (2) a probiotic (live culture) and (3) a multivitamin into one capsule, providing a focus and energy boost with positive mood, memory and brain health support, helping to reduce stress and relieve “ADHD-like symptoms”.
🧠 WHAT TO EXPECT: You will feel an improvement in your concentration and general wellbeing as you enter a more positive mind-set, feeling less anxious and tense. Your energy levels will start to rise and you’ll begin to realise that you are noticeably more focused. You will naturally maintain a sense of stress-free focus, positive mood and energy at optimal levels for up to 8 hours.
🌿 VEGAN & ALLERGEN-FREE. MADE IN THE UK: This stress-relieving formula contains 100% plant-powered ingredients including, generous amounts of ginkgo biloba, panax ginseng, matcha green tea, theanine, guarana, choline, curcumin, a single strain probiotic (L. Acidophilus), Acetyl-L-Carnitine & 18 vitamins and minerals (inc. magnesium).
⏰ WORKS WITHIN AN HOUR: The fast acting, easily absorbed capsules provide a tangible effect for up to 8 hours, as well as providing long-term cognitive benefits when taken every day through regular nutrient delivery to the brain. It’s no wonder they are loved by doctors, nutritionists, psychologists, students, working professionals and Olympic athletes.
💊 #1 BRAIN FOOD SUPPLEMENT SPECIALIST: As the UK’s first and leading brain supplement specialist, we exclusively use the best quality, naturally-sourced, scientifically proven ingredients. Our formulas have been audited by British nutritional scientists and are Trading Standards approved with full FDA and UK Department of Health compliance.
WHY CARLYLE TART CHERRY EXTRACT?: Delivering 48mg Tart Cherry Extract which is equivalent to 2400mg Montmorency Cherry.
BENEFITS: Tart Cherry is a great way to cleanse your body and to help ward off unhealthy impurities like uric acid from joints. It has also been shown to help balance your internal body clock and induce healthy sleep patterns.
CONVENIENT: Take two vegan capsules per day and reap all the benefits of this traditional remedy!
SUITABLE FOR: Carlyle Tart Cherry is milk & lactose free, free from cereals containing gluten, soy free and contains no artificial colours or preservatives & suitable for men & women.
CARLYLE MANUFACTURERS – With over 40 years experience in health and wellness, we are committed to providing quality products that you can count on, produced to high quality control standards following GMP & BRC guidelines.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever